Alert archive / Massachusetts / High Wind Watches in 2019

High Wind Watch 6, NWS Boston/Norton, MA

October 30, 20195 counties in Rhode Island; 7 counties in Massachusetts

NWS Boston/Norton, MA issued this high wind watch at Oct 30, 2019, 3:42 AM EDT for 5 counties in Rhode Island; 7 counties in Massachusetts. It took effect at Oct 31, 2019, 11:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 30, 2019, 3:42 AM EDT (07:42 UTC)
In effect from
Oct 31, 2019, 11:00 PM EDT
Expired
Oct 31, 2019, 4:08 AM EDT
In force
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 26 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
435 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WWUS71 KBOX 300742
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
342 AM EDT Wed Oct 30 2019

MAZ020>024-RIZ007-008-302000-
/O.NEW.KBOX.HW.A.0006.191101T0600Z-191101T1500Z/
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Newport RI-Block Island RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, 
Newport, and New Shoreham
342 AM EDT Wed Oct 30 2019

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  possible.

* WHERE...In Massachusetts, Southern Bristol MA, Southern 
  Plymouth MA, Barnstable MA, Dukes MA and Nantucket MA 
  Counties. In Rhode Island, Newport RI and Block Island RI 
  Counties.

* WHEN...From late Thursday night through Friday morning. Period
  of strongest winds mainly between the pre-dawn hours Friday to
  mid-Friday morning.

* IMPACTS...Damaging winds could blow down trees and power lines,
  resulting in power outages. Travel could be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
3 follow-up statements
317 
WWUS71 KBOX 301301
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
901 AM EDT Wed Oct 30 2019

MAZ020>024-RIZ007-008-302115-
/O.CON.KBOX.HW.A.0006.191101T0600Z-191101T1500Z/
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Newport RI-Block Island RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, 
Newport, and New Shoreham
901 AM EDT Wed Oct 30 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY MORNING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  possible.

* WHERE...In Massachusetts, Southern Bristol MA, Southern 
  Plymouth MA, Barnstable MA, Dukes MA and Nantucket MA 
  Counties. In Rhode Island, Newport RI and Block Island RI 
  Counties.

* WHEN...From late Thursday night through Friday morning. Period 
  of strongest winds mainly between the pre-dawn hours Friday to 
  mid-Friday morning.

* IMPACTS...Damaging winds could blow down trees and power 
  lines, resulting in power outages. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
109 
WWUS71 KBOX 301934
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
334 PM EDT Wed Oct 30 2019

CTZ002>004-MAZ002>012-014-026-RIZ001-310345-
/O.NEW.KBOX.WI.Y.0018.191101T0000Z-191101T1600Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Southeast Middlesex MA-
Northern Middlesex MA-Northwest Providence RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Framingham, Lowell, Lawrence, Gloucester, 
Chesterfield, Blandford, Amherst, Northampton, Springfield, 
Milford, Worcester, Cambridge, Ayer, Foster, and Smithfield
334 PM EDT Wed Oct 30 2019

...WIND ADVISORY IN EFFECT FROM 8 PM THURSDAY TO NOON EDT
FRIDAY...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northern Connecticut, central, eastern, 
  northeastern and western Massachusetts and northern Rhode 
  Island.

* WHEN...From 8 PM Thursday to noon EDT Friday.

* IMPACTS...Strong wind gusts could blow around unsecured 
  objects. Tree limbs could be blown down and a few power outages 
  may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ013-015>019-RIZ002>006-310345-
/O.EXB.KBOX.HW.A.0006.191101T0300Z-191101T1200Z/
Western Norfolk MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-
Including the cities of Foxborough, Norwood, Boston, Quincy, 
Taunton, Brockton, Plymouth, Providence, Coventry, 
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, 
Narragansett, and Westerly
334 PM EDT Wed Oct 30 2019

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

* WHAT...Southwest winds 20 to 30 mph with gusts between 50 and 60
  mph possible.

* WHERE...Portions of eastern and southeastern Massachusetts and 
  northern and southern Rhode Island.

* WHEN...From Thursday evening through early Friday morning.

* IMPACTS...Damaging winds could blow down some trees and power 
  lines, resulting in scattered power outages. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

MAZ020>024-RIZ007-008-310345-
/O.EXT.KBOX.HW.A.0006.191101T0300Z-191101T1200Z/
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Newport RI-Block Island RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, 
Newport, and New Shoreham
334 PM EDT Wed Oct 30 2019

...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

* WHAT...Southwest winds 20 to 30 mph with gusts between 50 and 60
  mph possible.

* WHERE...In Massachusetts, Southern Bristol MA, Southern 
  Plymouth MA, Barnstable MA, Dukes MA and Nantucket MA 
  Counties. In Rhode Island, Newport RI and Block Island RI 
  Counties.

* WHEN...From Thursday evening through early Friday morning.

* IMPACTS...Damaging winds could blow down some trees and power
  lines, resulting in scattered power outages. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
385 
WWUS71 KBOX 310808
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
408 AM EDT Thu Oct 31 2019

MAZ022>024-RIZ008-311615-
/O.UPG.KBOX.HW.A.0006.191101T0300Z-191101T1200Z/
/O.NEW.KBOX.HW.W.0008.191101T0300Z-191101T1200Z/
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
Including the cities of Chatham, Falmouth, Provincetown, 
Vineyard Haven, Nantucket, and New Shoreham
408 AM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...In Massachusetts, Barnstable MA, Dukes MA and 
  Nantucket MA Counties. In Rhode Island, Block Island RI County.

* WHEN...From 11 PM this evening to 8 AM EDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MAZ020-021-RIZ005>007-311615-
/O.UPG.KBOX.HW.A.0006.191101T0300Z-191101T1200Z/
/O.NEW.KBOX.HW.W.0008.191101T0300Z-191101T1200Z/
Southern Bristol MA-Southern Plymouth MA-Bristol RI-Washington RI-
Newport RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Bristol, Narragansett, Westerly, and Newport
408 AM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...In Massachusetts, Southern Bristol MA and Southern 
  Plymouth MA Counties. In Rhode Island, Bristol RI, Washington 
  RI and Newport RI Counties.

* WHEN...From 11 PM this evening to 8 AM EDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

MAZ013-015>019-RIZ002>004-311615-
/O.UPG.KBOX.HW.A.0006.191101T0300Z-191101T1200Z/
/O.NEW.KBOX.HW.W.0008.191101T0300Z-191101T1200Z/
Western Norfolk MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Including the cities of Foxborough, Norwood, Boston, Quincy, 
Taunton, Brockton, Plymouth, Providence, Coventry, 
West Greenwich, East Greenwich, Warwick, and West Warwick
408 AM EDT Thu Oct 31 2019

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 60 mph 
  expected.

* WHERE...In Massachusetts, Western Norfolk MA, Suffolk MA, 
  Eastern Norfolk MA, Northern Bristol MA, Western Plymouth MA 
  and Eastern Plymouth MA Counties. In Rhode Island, Southeast 
  Providence RI, Western Kent RI and Eastern Kent RI Counties.

* WHEN...From 11 PM this evening to 8 AM EDT Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CTZ002>004-MAZ002>012-014-026-RIZ001-311615-
/O.CON.KBOX.WI.Y.0018.191101T0000Z-191101T1600Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Southeast Middlesex MA-
Northern Middlesex MA-Northwest Providence RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, 
Fitchburg, Framingham, Lowell, Lawrence, Gloucester, 
Chesterfield, Blandford, Amherst, Northampton, Springfield, 
Milford, Worcester, Cambridge, Ayer, Foster, and Smithfield
408 AM EDT Thu Oct 31 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
EDT FRIDAY...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northern Connecticut, central, eastern, 
  northeastern and western Massachusetts and northern Rhode 
  Island.

* WHEN...From 8 PM Thursday to noon EDT Friday.

* IMPACTS...Strong wind gusts could blow around unsecured 
  objects. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind watch went out at Oct 30, 3:24 AM EDT, 18 minutes earlier.

Area forecast discussion, Oct 30, 3:24 AM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
324 AM EDT Wed Oct 30 2019

.SYNOPSIS...
High pressure offshore will maintain clouds and wet weather
over Southern New England today. Warmer air leads the next
weather system tonight and Thursday, bringing an increasing
chance of showers. The associated cold front will then move
through Southern New England late Thursday night bringing more
showers. A weak cold frontal moves through on Sunday.

&&

.NEAR TERM /THROUGH TODAY/...

Upper ridge shifts farther offshore, and the upper flow over us
becomes more southwest. This should draw increasing moisture and
milder air toward New England. A weak shortwave in the upper
southwest flow will move up the coast and generate a wave off
the Mid Atlantic coast...this then spreads scattered showers up
into Southern New England this afternoon.

00Z NAM, GFS and ECMWF are in agreement for a variable wind
becoming south during by the afternoon. This should allow for
warming of the airmass. Temps at 950 mb show 13-14C, equiv to
3-4C at 850 mb...so even with minimal mixing temperatures should
reach the low to mid 60s.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...

Tonight...

Flow continues southwest aloft and south at low levels. This
moves a warm front north through the region, although the best
advection and lift will be to our north and west. It will also
maintain the moist flow with an increasing chance of showers
overnight.

Low level south flow increases to 30-40 kt during the night, but
probably surface gusts 20 kts near the coast. With dew points
increasing through the 50s, expect min temps in that same range.

Thursday...

Increasing south to southwest winds aloft with the 850 mb jet
reaching 50-60 kt by late afternoon. Similar winds are forecast
down to 950 mb as well. This should support surface gusts of 35
to possibly 40 kt. The increasing low level flow will mean
increasing warm humid advection, supporting lift and shower
production. The best chance of showers favors Western and
Central MA and Northern CT. PW values are forecast to increase
to around 1.75 inches, quite high for the end of October. We are
anticipating a total of 1-2 inches of rain from this system.

Temperatures at 950 mb move up a little more, to 16C. This
should support Thursday max temps in the 60s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...

* Strong to damaging winds possible late Thursday into Friday,
  particularly Cape Cod and Islands.

* Fair weather expected over the weekend.

Details...

By 00Z, the 12Z NAM brings 40 kt BL winds to the Cape and
Islands. This would conservatively support 40 kt gusts if the
model is correct. As the front and overall system draw closer
overnight Thursday, H85 winds approach 70 kt yielding an even
higher gust potential. The upper low and 150+ kt jet track into
Canada early Friday, keeping the best dynamics north of the
forecast area. As a result, the intensity of showers appears
limited by both the lack of upper support as well as a lack of
instability. The NAM has most unstable CAPE around 100 J/Kg. A
burst of advisory level winds behind the front possible Friday
morning, then for the rest of the day gusts to about 35 kt in a
well mixed airmass. Model winds at H85 about 40 kt.

A ridge of high pressure is progged to keep the area dry on
Saturday. An upper trough does sag south on Sunday, drawing a cold
front through the forecast area. At this time however, the modeling
suggests showers will be relegated to the mountains north of the
forecast area, with limited moisture availability.

The flow aloft transitions to more of a Pacific zonal flow into the
middle of next week. As a result, the forecast has been kept dry
Monday through Wednesday.

Temperatures in the extended mainly followed the NBM, with some
minor modifications made.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...Moderate confidence.

VFR across Southeast MA, while the rest of Southern New England
shows IFR cigs and vsbys in fog and drizzle. CIGs/VSBYs may
lift to VFR this morning and afternoon, but expect them to
return to MVFR/IFR again tonight and maintain those low levels
on Thursday.

Low level winds increase on Thursday with south-southwest
direction and speeds of 50-60 kt. This suggests low level wind
sheer will be a factor Thursday, especially in the
afternoon/evening.

KBOS Terminal...High confidence in TAF trends and flight
categories. Less confidence on exact timing.

KBDL Terminal...Medium confidence in TAF trends and flight
categories. Less confidence in exact timing.

Outlook /Thursday Night through Sunday/...

Thursday Night: Mainly MVFR, with local IFR possible. Strong
winds with gusts up to 40 kt. SHRA.

Friday: Mainly VFR, with areas MVFR possible early. Strong
winds with gusts up to 40 kt in the morning. Chance SHRA.

Friday Night: VFR. Windy with local gusts up to 25 kt.

Saturday and Sunday: VFR.

&&

.MARINE...

Winds increasing out of the southeast and south. This in turn
will re-build seas through the period. Five foot seas return to
the outer waters tonight and closer to shore on Thursday, while
winds increase to 25 kt Thursday morning and gust to 30 kt late
in the day. Small craft advisory headlines will be up for most
of our waters for tonight and/or Thursday.

Gales possible on the southern and eastern waters by the end of
the day. Confidence in timing was not high enough to issue a
watch for this period. Gales likely Thursday night into Friday.
There is the potential for storm force gusts Thursday night and
early Friday. Winds and seas diminish Friday night, but 5 ft
seas linger into Saturday for much of the ocean. Winds and seas
look to remain mainly below Small Craft levels Saturday night
into Tuesday.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 11 AM to 8 PM EDT Thursday for
     ANZ231>234-236-251.
     Small Craft Advisory from 6 AM to 8 PM EDT Thursday for ANZ235-
     237.
     Small Craft Advisory from 8 PM this evening to 8 PM EDT
     Thursday for ANZ250-254>256.

&&

SYNOPSIS...WTB/99
NEAR TERM...WTB/KJC/99
SHORT TERM...WTB/99
LONG TERM...99
AVIATION...WTB/KJC/99
MARINE...WTB/99
Hazardous weather outlook, Oct 29, 6:30 AM EDT, 21 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
630 AM EDT Tue Oct 29 2019

CTZ002>004-MAZ002>024-026-RIZ001>008-301030-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
630 AM EDT Tue Oct 29 2019

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is the potential that wind headlines might be needed sometime
Thursday night into Friday with the highest risk across eastern
Massachusetts and Rhode Island.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-301030-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
630 AM EDT Tue Oct 29 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a moderate risk for gale force wind gusts Thursday night
into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:34 PM EDTWind AdvisoryBOXBristol, Kent, Newport, Providence, Washington47 hr
Oct 30, 3:42 AM EDTGale WatchBOX12 hr
Oct 30, 3:42 AM EDTSmall Craft AdvisoryBOX12 hr
Oct 30, 3:36 PM EDTGale WarningBOX47 hr

Nearby

High Wind Watches in Massachusetts, 2019High Wind Watches in Rhode Island, 2019Every high wind watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.